# SDR BIER970045

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27508
- Make and model: Piper PA-31-350
- Aircraft serial: 317852031
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Transition Tube
- Part number: LW12437
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRANSITION PIPE BELOW TURBO CRACKED AT EACH SIDE OF THE CENTER FLANGE.  SUBMITTER STATES HAVE FOUND THIS ON NUMOROUS PIPES, SUGGEST 500 HOUR INSPECTION REQUIRING TURBO REMOVAL.
